# SDR VJ9800283

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 522
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEYOND LIMIT AT FS 522, 28L-28R.  REMOVED FASTENERS TO ACCESS CORRSION IAW DC9 SRM 51-10-3.  TREATED AND PRIMED AREA IAW DC9 SRM 53-01 FIG 1.  TREATED AND PRIMED AREA IAW DC9 SRM 51-10-3 AND REPLACED FASTENERS IAW DC9 SRM 51-30-2 AND 51-30-5.
